MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 6.6F DIGNITY LP CT PORT; DIGNITY CT-PORT

MEDICAL COMPONENTS, INC. 6.6F DIGNITY LP CT PORT; DIGNITY CT-PORT
Model Number MRDP66PLS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the sterilization certificates for the loads the lots were processed on indicated that the loads passed all requirements of sterilization.There were no non-conformances during the sterilization process.Sterilization of medcomp product is performed according to iso standard 11135 "medical devices- validation and routine control of ethylene oxide sterilization".Infections are the most common complication after implantation of a venous port system.Infections of port venous systems include pocket and/or tunnel cellulitis or the more common catheter-related blood stream infections.Instructions for use contain the following potential complication- catheter or port related sepsis.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The facility submitted a voluntary event report stating there were three bloodstream infections in oncology patients with port over 18 day period.No other information was provided.

Brand Name
6.6F DIGNITY LP CT PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key11723627
Report Number2518902-2021-00023
Device Sequence Number3894625
Product Code LJT
UDI-Device Identifier00884908149890
UDI-Public884908149890
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberMRDP66PLS
Device Catalogue NumberMRDP66PLS
Device Lot NumberMNXJ480, MPFN020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1